# SDR 2020F00109

- Difficulty date: February 2, 2020
- Submitted: February 2, 2020
- Operation: General aviation
- Aircraft: N189
- Make and model: Cessna T337G
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145510
- Part serial: 2124
- Condition: Warning Message
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER WORK CARD 25-94-02 OPERATION TEST BITE OF EPSU FAULTS EMERGENCY EXIT R.
